# SDR P5CA9700171

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AMOUNTS OF CORROSION ON I/B VERTICAL ANGLE LOWER SPAR CAP AND WEB ELEV STA 2568, RT ELEVATOR.  BLENDED OUT CORROSION IAW B747 SRM 51-10-01, NEG MAT LOSS TREATED AND PRIMED IAW SRM 51-10-02.
